# SDR UALA2009120903805

- Difficulty date: December 9, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 32,664 hours, 13,645 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2281
- Condition: Reads Low
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESS LOW. REPLACED SLIDE ASSY. SLIDE FOUND SECURED ON DOOR 2R, CONNECTOR SECURED, EMERG. LIGHT TEST OK, PINS REMOVED AND STOWED. ACFT RETURNED TO NORMAL.
